# SDR USAA2010040190704

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146N515012
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - FLOORBEAM STABILIZER TIE STRAP BROKEN BETWEEN BS 337.7 TO BS 365.2, LBL 45.5.  REPAIRED FLOORBEAM STABILIZER TIE STRAP BETWEEN BS 337.7 TO BS 365.2, LBL 45.5 IAW EA 101852.
